Publications

 
  • Winning rate in the full-information best choice problem
    Gnedin A Miretskiy D
     
    26-10-2005
  • Recursive partition structures
    Gnedin AV Yakubovich Y
    Annals of Probability vol. 34 (6), 2203-2218.  
    14-10-2005
  • Counting the Chain Records: The Product Case
    Gnedin AV
     
    03-10-2005
  • Rank Independence and Rearrangements of Random Variables
    Gnedin A
     
    31-05-2005
  • Derangement characters of the finite general linear group
    Gnedin A Kerov S
    Algebr Represent Th vol. 8 (2), 255-274.  
    01-05-2005
  • Objectives in the Best-Choice Problems
    Gnedin AV
    Sequential Analysis, Taylor & Francis vol. 24 (2), 177-188.  
    01-04-2005
  • Regenerative composition structures
    Gnedin A Pitman J
    Ann Probab vol. 33 (2), 445-479.  
    01-03-2005
  • Regenerativ partition structures
    Gnedin A Pitman J
    Electron J Comb vol. 11 (2) 
    07-01-2005
  • Regenerative Partition Structures
    Gnedin A Pitman J
    The Electronic Journal of Combinatorics, The Electronic Journal of Combinatorics vol. 11 (2) 
    07-01-2005
  • The Thouless formula for random non-Hermitian Jacobi matrices
    Goldsheid IY Khoruzhenko BA
    Israel J Math vol. 148, 331-346.  
    01-01-2005